| Catalog Number |
Y1802 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
The distributor reported on behalf of their customer that the device, y1802, flex 1.8 mm all-suture anchor w/2 #2 (5 metric) hi-fi suture, was being used during an unknown procedure on (b)(6) 2025 when it was reported, ¿during the glenoid surgery, a section of the forked end of the instrument's implantation rod broke off inside the body.It was removed using forceps, and the surgery was not delayed.¿.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised that when removing driver from pilot hole, pull driver straight out.Do not rotate or oscillate driver about its axis or breakage of driver tip and/or anchor may result.Inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.Maintain proper alignment during insertion of anchors and disengagement of drivers.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description